# SDR MAL2008F00020

- Difficulty date: July 30, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 22,107 hours, 24,141 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP HAS A DENT AT WS 42.4, TOP INBOARD EDGE.  REPAIRED IAW EOS51031.  THIS EO PROVIDES A GENERIC COLD BOLD (WET LAYUP) REPAIR IAW SAAB SRM 51-70-50.  (S)
